# SDR HNAA0100027

- Difficulty date: April 21, 2001
- Submitted: April 23, 2001
- Operation: Air carrier
- Aircraft: N917HA
- Make and model: Dhav DHC8102
- Aircraft serial: 075
- Aircraft time: 37,391 hours, 43,356 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Computer
- Part number: 7003360941
- Part serial: 87010602
- Condition: Failed
- Location: Cockpit
- Part time: 33,055 hours, 38,082 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: A

## Discrepancy

IN FLIGHT, NR 2 AHRS FLAGGED AND GOR ELECTRICAL SMELL IN COCKPIT AND CABIN.  REPLACED 2 AHRS UNIT.
